# SDR CA031029001

- Difficulty date: October 26, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,125 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7514771
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH TO EWR UNABLE TO LOWER LANDING GEAR. HAD HYD 3 LOW PRESSURE WARNING. HYD LEVEL 'O' MANUAL GEAR EXTENSION PERFORMED '3 GREEN' FOUND LEAK COMING FROM 3A PUMP PRESSURE HOSE. PUMP AND HOSE REPLACED, LEAK AND OPERATION NORMAL.
